# SDR P5CA2020083100293

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,250 hours, 4,950 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OH LP1; LEFT ENGINE OH LP2 STS MESSAGE DISPLAYED(PERFORMED CONVERSION FIRE DETECTION SYSTEM  PER EO 6726A005 THEN FIRE/OVERHEAT SYSTEM OPERATIONS CHECKED NML AS PER AMM 26-10-01 WDM 26-11-22).
